| Catalog Number |
SRM-375 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported ¿implant rupture¿.Later healthcare professional reported ¿hole non-specific¿.Later healthcare professional reported capsular contracture baker grade unknown and ¿gel bleeding without an obvious rupture¿.Later healthcare professional reported ¿silicone gel which had leaked from the shell¿.This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade unknown.